On the approximation and growth of entire harmonic functions in $R_n$

  • O. V. Veselovskaya


We establish a criterion of extendability of harmonic function in a ball of the $n$-dimensional space to harmonic entire function and study the growth of entire harmonic function in terms of the best approximation of these function by harmonic polynomials.
How to Cite
Veselovskaya, O. V. “On the Approximation and Growth of Entire Harmonic Functions in $R_n$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 4, Apr. 2018, pp. 464-70, http://umj.imath.kiev.ua/index.php/umj/article/view/1568.
Research articles